Die konforme Abbildung echter Polygone.

H. Unkelbach

Mathematische Annalen (1952/53)

  • Volume: 125, page 82-118
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Unkelbach, H.. "Die konforme Abbildung echter Polygone.." Mathematische Annalen 125 (1952/53): 82-118. <http://eudml.org/doc/160297>.

author = {Unkelbach, H.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {82-118},
title = {Die konforme Abbildung echter Polygone.},
url = {http://eudml.org/doc/160297},
volume = {125},
year = {1952/53},

AU - Unkelbach, H.
TI - Die konforme Abbildung echter Polygone.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 82
EP - 118
KW - complex functions
UR - http://eudml.org/doc/160297
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.